Hello I am Dr. Joey. Thanks for trusting me to help you and your pet today. I am a licensed veterinarian with over 15 years of experience. I look forward to working with you.
Great job inducing vomiting. It is possible the pills already dissolved. By this point you should be seeing side effects which would probably be profound drowsiness. If she is very drowsy or walking
as if drunk, then I must recommend you take her in to be seen this morning (if her vet is open, then call them but if not then an emergency clinic). It is always better to be safe and have her seen rather than wait and have her develop a significant side effect from too much of this drug. That is a very big dose for her and toxicity is likely.
I am at a point I need to know what questions you have. We can continue our dialogue in this setting.
I hope that the information I provided has been helpful.
Please remember to select REPLY TO EXPERT if for any reason you need further clarification, have more questions, or were expecting a different type of answer.
My goal is to provide the best answer possible prior to you leaving a feedback rating.
If you received all the information you needed, then kindly submit a rating.